MathSciNet Relay Station
MathSciNet bibliographic data
MR541876 (81a:54046) 54H25
Browder, Felix E. Remarks on fixed point theorems of contractive type. Nonlinear Anal. 3 (1979), no. 5, 657–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement